Need Help? Visit our Advice Centre
Nurofen Plus Tablets 12

Nurofen Plus Tablets 12

Nurofen Plus tablets are for the relief of acute pain associated with migraine, headache, period pain, dental pain, back pain, neuralgia,rheumatic pain and muscular pain.

Nurofen Plus are for short term use only and are suitable for adults and children over 12 years.

 

WARNING:

ALWAYS READ THE LABEL

Can Cause Addiction . Do Not Use For More Than 3 Days

  • RRP £2.85
  • Our Price: £2.67
  • Qty

Need to ask the Pharmacist about this product? Click Here

More Products Like This

Solpadeine Plus Soluble 32 Tablets

Solpadeine Plus Soluble 32 Tablets

Solpadeine Plus Soluble 16 contain paracetamol , codeine and caffeine for fast acting, triple action, pain relief.

  • RRP £5.69
  • Our Price: £4.99
  • More Info about Solpadeine Plus Soluble 32 Tablets
Paracodol Soluble Tablets 32 Tablets

Paracodol Soluble Tablets 32 Tablets

Paracodol Tablets contain a combination of paracetamol and codeine, one of the strongest pain killers available without prescription. Paracodol Tablets should be dissolved in water before taking which will allow them to be absorbed rapidly yet be gentle on the stomach. Paracodol tablets are suitable for treating headaches, migraine, muscular and rheumatic pain sore throats and cold and flu symptoms.

  • RRP £3.99
  • Our Price: £3.69
  • More Info about Paracodol Soluble Tablets 32 Tablets
Anadin Original 32 Tablets

Anadin Original 32 Tablets

Anadin Original is trusted to provide rapid, effective relief from headaches and a wide range of general aches and pains including migraine, period pain, sciatica, lumbago, sore throat and cold and flu symptoms.

  • RRP £2.85
  • Our Price: £2.55
  • More Info about Anadin Original 32 Tablets
Paracetamol 500mg Supositories 10

Paracetamol 500mg Supositories 10

Paracetamol 500mg suppositories may be particularly useful in patients unable to take oral forms of Paracetamol, e.g. post-operatively or with nausea and vomiting.

  • Our Price: £48.28
  • More Info about Paracetamol 500mg Supositories 10
Veganin 30 Tablets

Veganin 30 Tablets

Veganin provides relief for mild to moderate pain, including migraine, headache, rheumatic pain, period pain, toothache, neuralgia and sore throat. It also provides relief from fever and the symptoms of colds and flu. Each tablet contains Paracetamol 500mg and Codeine Phosphate 8mg

  • RRP £4.49
  • Our Price: £3.69
  • More Info about Veganin 30 Tablets
Paracodol 20 Capsules

Paracodol 20 Capsules

Each tablet contains Paracetamol 500mg and Codeine 8mg

  • Our Price: £2.79
  • More Info about Paracodol 20 Capsules